# SDR ASAA2024061850631

- Difficulty date: June 18, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE, 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1, REMOVED AND REPLACED SHIELD AT AFT CARGO FWD SIDE, IAW B737-900ER SRM 51-40-02-G-0W 1.5 O .050 R .000 L 1.5 D .050.
